On an abstract nonlinear functional second order Volterra integrodifferential equation
DOI:
https://doi.org/10.23755/rm.v51i0.1252Keywords:
Volterra integro-differential equations, Cosine family, Modified version of Banach contraction mapping principle, Pachpatte's integral inequalityAbstract
In this paper, we prove the existence, uniqueness and boundedness of solutions of a nonlinear functional second order Volterra integrodifferential equation in a general Banach space. The theory of strongly continuous cosine family, modified version of Banach contraction mapping principle and Pachpatte’s integral inequality are main techniques employed in our analysisReferences
Here are the fixed references:
Alaidarous, E., Benchohra, M., & Medjadj, I. (2019). Global existence results for second-order functional differential equations. Filomat, 33(3), 773-787. DOI: [10.2298/FIK1903773A](http://doi.org/10.2298/FIK1903773A)
Aviles, P., & Sandefur, J. (1985). Nonlinear second-order equations with applications to partial differential equations. Journal of Differential Equations, 58, 404-427.
Ball, J. (1973). Initial boundary value problems for an extensible beam. Journal of Mathematical Analysis and Applications, 42, 61-90.
Benchohra, M., & Rezzoug, N. (2016). Measure of noncompactness and second-order evolution equations. Gulf Journal of Mathematics, 4(2), 71-79. DOI: [10.56947/gjom.V4i2.68](http://doi.org/10.56947/gjom.V4i2.68)
Bochenek, J. (1991). An abstract nonlinear second-order differential equation. Annales Polonici Mathematici, 54, 155-166.
Corduneanu, C. (1991). Integral Equations and Applications. Cambridge University Press.
Dalintang, & Rankin III, S. M. (1992). Peristaltic transport of a heat conducting viscous fluid as an application of abstract differential equations and semigroup of operators. Journal of Mathematical Analysis and Applications, 169, 391-407.
Dhakane, P. M. (2011). On global existence of solutions of an abstract nonlinear functional second-order integrodifferential equation. In Proceedings of International Conference on Mathematical Science in Honour of Prof. A. M. Mathai (pp. 67-74). St. Thomas College, Palai Mahatma Gandhi University, Kottayam, Kerala.
Dhakne, M. B., & Lamb, G. B. (2007). On an abstract nonlinear second-order integrodifferential equation. Journal of Function Spaces and Applications, 5(2), 167-174.
Fattorini, H. O. (1985). Second-order linear differential equations in Banach spaces. Mathematical Studies, North-Holland, Amsterdam, 108.
Fitzgibbon, W. E. (1982). Global existence and boundedness of solutions to the extensible beam equation. SIAM Journal on Mathematical Analysis, 13, 739-745.
Goldstein, J. A. (1985). Semigroups of Linear Operators and Applications. Oxford Mathematical Monographs, Oxford University Press.
Pachpatte, B. G. (1973). A note on Gronwall-Bellman inequality. Journal of Mathematical Analysis and Applications, 44, 758-762.
Pachpatte, B. G. (1990). On abstract second-order differential equations. Demonstratio Mathematica, XXIII(2), 357-366.
Pazy, A. (1983). Semigroups of Linear Operators and Applications to Partial Differential Equations. Springer-Verlag, New York.
Siddiqi, A. H. (1986). Functional Analysis with Applications. Tata McGraw-Hill Publishing Company Ltd., New Delhi.
Tidke, H. L., & Dhakne, M. B. (2010). Existence and uniqueness of solutions of certain second-order nonlinear equations. Note di Mathematica, 30(2), 73-81.
Travis, C. C., & Webb, G. F. (1977). Compactness, regularity, and uniform continuity properties of strongly continuous cosine families. Houston Journal of Mathematics, 3(4), 555-567.
Travis, C. C., & Webb, G. F. (1978). Second-order differential equations in Banach spaces. In Proceedings of International Symposium on Nonlinear Equations in Abstract spaces (pp. 331-361). Academic Press, New York.
Travis, C. C., & Webb, G. F. (1978). Cosine families and abstract nonlinear second-order differential equations. Acta Mathematica Hungarica, 32, 75-96.
Travis, C. C., & Webb, G. F. (1979). An abstract second-order semilinear Volterra integrodifferential equation. SIAM Journal on Mathematical Analysis, 10, 412-424.
Ye, R., & Zhang, G. (2010). Neutral functional differential equations of second order with infinite delays. Electronic Journal of Differential Equations, 2010(36), 1-12.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.